A method for convex curve approximation

Xiaoqi Yang, C. J. Goh

Research output: Journal article publicationJournal articleAcademic researchpeer-review

25 Citations (Scopus)

Abstract

In this paper, a new sandwich method is introduced to approximate a convex curve in ℝ2. This method requires only function evaluation and the solution of a number of scalar optimization problems. A quadratic convergence property of the method is established, that is, the total number of optimization problems solved is bounded by a constant multiple of the square root of the inverse of the given error. An application to approximation of the efficient frontier of a bi-criteria convex quadratic network program is given.
Original languageEnglish
Pages (from-to)205-212
Number of pages8
JournalEuropean Journal of Operational Research
Volume97
Issue number1
DOIs
Publication statusPublished - 16 Feb 1997
Externally publishedYes

Keywords

  • Approximation method
  • Bi-criteria network program
  • Convex curve
  • Quadratic convergence

ASJC Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Information Systems and Management

Cite this